# SDR CALA2021110102013

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 42,850 hours, 14,827 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Wing
- Part number: NA
- Condition: Leaking
- Location: Rh
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK RT WING ACCOMPLISHED TEST OF FUELING SHUTOFF VALVES FOR TANKS 1 AND 2 TANK WITH FULL FUEL LOAD. REF AMM 28-26-00-650-802 AND FIM 28-21 TASK 801. AUTO SHUT OFF WORKS NORMAL. ACCOMPLISHED EVALUATION FOR UNWANTED FUEL TRANSFERR TO TANK 2 REF FIM 29-21 TASK 815. SYS OPERATES NORMAL, NO UNWANTED FUEL TRANSFERRED. NO OBSERVED LEAKS IN EITHER WING
